Journals / Kafkas Journal of Medical Sciences / 2026 / Cilt: 7 Sayı: 1

A Reason of Delayed Weaning in Critical Care: Amiodarone Pulmonary Toxicity

Yoğun Bakımda Gecikmiş Weaning Nedeni Olarak Amiodaron Pulmoner Toksisitesi

Pages
75–77
Publication Date
2017-03-01
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Most importantly, rapid diagnosis and early treatment are the most important factors that reduce the mortality of patients.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Amiodarone is a frequently used antiarrhythmic drug in critical care which was used to treat especially ventricular arrhythmias.
📊
Key Findings & Data:And thorax computed tomography scans demonstrate the pathology with pneumonitis, groung glass opacities and fibrosis.
💡
Conclusion & Impact:Most importantly, rapid diagnosis and early treatment are the most important factors that reduce the mortality of patients.
🔬Design:Makale
📍Scope:Comprehensive Sample
⚙️Variables:amiodaron · pulmoner toksisite · yoğun bakım

Abstract

Amiodarone is a frequently used antiarrhythmic drug in critical care which was used to treat especially ventricular arrhythmias. But it must known that secondary to its chemical properties, drug tends to accumulate in tissues and it presents as cardiac, ophtalmic, pulmonary and neurological side effects. Amiodarone pulmonary toxicity (APT) is one of the life-threatening side effects of the drug which may present as respiratory failure. And thorax computed tomography scans demonstrate the pathology with pneumonitis, groung glass opacities and fibrosis. Dispnea and cough are common clinical presentations. But an intubated and mechanically ventilated patient’s respiratory failure secondary to APT may reflect as only delayed weaning as in our case. Most importantly, rapid diagnosis and early treatment are the most important factors that reduce the mortality of patients.

Özet

Amiodaron yoğun bakımda sıkça kullanılan bir antiaritmiktir ve özellikle ventriküler aritmilerin tedavisinde kullanılır. Ama bilinmelidir ki kimyasal yapısından dolayı ilaç dokularda birikebilir ve kardiyak, oftalmik, pulmoner ve nörolojik yan etkiler oluşturabilir. Amiodaron pulmoner toksisitesi (APT) ilacın hayatı tehtit eden yan etkilerinden biridir ve solunum yetmezliği şeklinde karşımıza çıkabilir. Hastalık toraks bilgisayarlı tomografisinde pnömonitis, buzlu cam opasiteleri, fibrosis bulgularını verir. Dispne ve öksürük en sık görülen belirtilerdir. Ancak tıpkı bizim olgumuzda olduğu gibi, entübe ve mekanik ventilasyon uygulanan bir hastada APT’nin yarattığı solunum yetmezliği karşımıza sadece gecikmiş ventilatörden ayrılma olarak çıkabilir. En önemlisi hızlı tanı ve erken başlanan tedavi hastaların mortalitesini azaltan en önemli faktörlerdir.

🔖

Cite This Article

Öterkuş, M., Tezcan, A. H., Dönmez, İ., Karayol, S. S., Öztürk, Ö. (2017). A Reason of Delayed Weaning in Critical Care: Amiodarone Pulmonary Toxicity. Kafkas Journal of Medical Sciences, Cilt: 7 Sayı: 1, 75–77. https://ajindex.com/articles/1631967

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...